Thursday, April 17, 2014
Just Diagnosed with Cancer? Chat with Experts

Friday, January 02, 2009 sue taylor, Community Member, asks

Q: Are there any noted withdrawal effects when coming off tamoxifen?

Answer This
Answers (1)
PJ Hamel, Health Guide
1/ 2/09 11:48am

Hi Sue - Probably the biggest side effect of stoppng tamoxifen is simply not having to remember to take it each day, and getting a break by not having to buy it anymore! Truthfully, the only side effect of going off tamoxifen that I've heard about is gradually shedding a couple of the possible side effects you may have had - namely, weight gain, and depression. If you've experienced either of those, you should start to get some relief within weeks after stopping tamoxifen. Good luck - PJH

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By sue taylor, Community Member— Last Modified: 02/24/11, First Published: 01/02/09